# SDR VTZA96343

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: AIR864600
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ALB/IAD - FLT 6255 - DURING APPROACH FLIGHT AT 1120 HOURS ON 8-27-96,  ABORTED APPROACH DUE TO SELECTING FLAPS TO 20 DEGREES, FLAPS SLOWLY CONTINUED TO 35 DEGREES.  MAINTENANCE TROUBLESHOT AND INSPECTED FLAPS.  REMOVED AND REPLACED THE ACTUATOR, LOCK VALVE, EMERGENCY RELIEF VALVE, SELECTOR VALVE, WARNING HORN, AND UNLOCK LIGHT.  ALL SYSTEMS FUNCTIONED PROPERLY IAW MM.  MAINTENANCE THEN RELEASED THE AIRCRAFT FOR SERVICE.  REF:  OPERATOR CONTROL NRS 96ZZZX5166, 96ZZZX5167, 96ZZZX5168, 96ZZZX5169, AND 96ZZZX5170.  (X)
